The color of my teeth is very odd, it's like a gray color, especially in pictures. There are a lot of stain removing products out there but I don't think that's the problem. I take several medications that may be causing it. Is there anything I can do?

Leave Comment

Comments

  • Dr.Ritz

    Dr.Ritz 13 - September - 2012, at 02:39 AM

  • One of the side effects of many medications is discoloration of the teeth. This discoloration can be either extrinsic or intrinsic.
     
    Extrinsic discoloration means it happens after the tooth has erupted into the mouth from the gum in childhood and is superficial. This type of stain or discoloration can be easily removed by a dental professional.Amoxicillin which is an antibiotic can also cause superficial staining of the teeth.Medications may also cause intrinsic stains. These are stains that are permanent and interfere with the formation of the teeth.Before taking any medication or giving one to your children learn about their side effects.For such staining,traetment option would be crowns,veneers or laminates.
     

Free Dental Consultation